# SDR 9JLA2022100640404

- Difficulty date: October 6, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N603GR
- Make and model: Lear 60LEAR
- Aircraft serial: 600241
- Aircraft time: 10,605 hours, 6,840 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED, AT CRUISE THEY NOTICED SMELL LIKE ELECTRICAL SMOKE. (AFTER TURNING ON CREW FAN AND CABIN FAN SWITCHES) NOTE: THE CREW DID NOT SEE ANY SMOKE AND THE SMELL DISSIPATED AFTER TURNING OFF THE FANS. NO CABIN FIRE LIGHTS. A MAINTENANCE PROVIDER PERFORMED SEVERAL CREW AND CABIN FAN OPERATIONAL CHECKS AND FOUND NORMAL. EVALUATED FURTHER AND FOUND BURNING SMELL COMING FROM THE MFD NO2 ALREADY ON MEL. PULLED MFD NO2 CB TO PREVENT FURTHER INTERNAL BURNING ON MFD NO2. MFD NO2 WILL REMAIN ON MEL NO 34-1SEQ NO2. AIRCRAFT WAS RETURNED TO SERVICE
